MAUDE Adverse Event Report: COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

COVIDIEN EPUMP 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 773656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the device was getting air in the tubing and not able to clear.No patient injury was reported.

Brand Name
EPUMP 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11248543
Report Number1282497-2021-09873
Device Sequence Number11756591
Product Code LZH
UDI-Device Identifier10884521022096
UDI-Public10884521022096
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number773656
Device Catalogue Number773656
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date01/28/2021
Patient Sequence Number1